# SDR FXGA2024040800001

- Difficulty date: March 13, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N408RE
- Make and model: Textrn 408
- Aircraft serial: 4080022
- Aircraft time: 23 hours, 22 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Mount
- Condition: Cracked
- Location: Zone 400
- Part time: 23 hours, 22 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT  AND RIGHT ENGINE INERTIAL SEPARATOR MOUNTING STRUCTURE, NS 41 TO NS 50 CRACKED.
